# SDR TAMF20090003S

- Difficulty date: March 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK WAS FOUND AFTER CARGO COMPARTMENT DOOR LOWER EDGE OUTER SKIN HAS TWO DENTS. ACCOMPLISHED REPAIR IAW EWO 767 52-012 AND  SR 1-1232057632.
